# SDR UALA2010011500181

- Difficulty date: January 13, 2010
- Submitted: January 15, 2010
- Operation: Air carrier
- Aircraft: N127UA
- Make and model: Boeing 747422
- Aircraft serial: 28813
- Aircraft time: 42,026 hours, 5,019 cycles
- Engine: Pwa PW4056
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

54C EMERGENCY EXIT PATCH LIGHTING ON FLOOR STRIP HAS BE COME UNSECURED AND HAS BEEN PLACED IN B-C GALLEY. SEAT EMERGENCY LIGHT ONLY INOP FOR SEAT 54C.   EMERGENCY LIGHT REPLACED.
